website


PARACETAMOL-ratiopharm suppository for babies, toddlers

ratiopharm GmbH

Sale price £21.18 Regular price £30.00

Tax included. Shipping calculated at checkout.

PARACETAMOL-ratiopharm suppository for babies, toddlers

Pack size:10 pc Dosage form:Sgl. Suppositories

Paracetamol-ratiopharm®125 suppositories

Active ingredient: Paracetamol

Areas of application:
Mild to moderately severe pain, fever.

Paracetamol-ratiopharm® 125 suppositories for babies and toddlers from 6 months to 2 years. (7 - 12kg)

In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!

Active PARACETAMOL-ratiopharm suppository for babies, toddlers ingredients

  • 125 mg paracetamol

Auxiliary PARACETAMOL-ratiopharm suppository for babies, toddlers materials

  • Silica, finely divided
  • Polyoxyethylene (40) monostearate
  • Hard fat

Indication / PARACETAMOL-ratiopharm suppository for babies, toddlers application

  • The preparation is a pain reliever, antipyretic drug (analgesic and antipyretic).
  • It is used for the symptomatic treatment of
    • slight to moderate pain
    • fever
  • If you don't feel better or worse after 3 days, or if you have a high fever, contact your doctor.

PARACETAMOL-ratiopharm suppository for babies, toddlers dosage

  • Always use this medicine exactly as described or exactly as instructed by your doctor or pharmacist. Check with your doctor or pharmacist if you are not sure.
  • The dosage is based on the following information. Paracetamol is dosed depending on body weight and age, usually with 10 to 15 mg / kg body weight as a single dose, up to a maximum of 60 mg / kg body weight as a total daily dose.
  • The respective dosage interval depends on the symptoms and the maximum total daily dose. It should not be less than 6 hours.
  • A doctor should be consulted if symptoms persist for more than 3 days.
    • Body weight or age: 7 kg - 8 kg; 6 - 9 months
      • Single dose in number of suppositories (corresponding paracetamol dose): 1 suppository (corresponding to 125 mg paracetamol)
      • Maximum daily dose (24 hours) in number of suppositories (corresponding paracetamol dose): 3 suppositories (corresponding to 375 mg paracetamol)
    • Body weight or age: 9 kg - 12 kg; 9 months - 2 years
      • Single dose in number of suppositories (corresponding paracetamol dose): 1 suppository (corresponding to 125 mg paracetamol)
      • Maximum daily dose (24 hours) in number of suppositories (corresponding paracetamol dose): 4 suppositories (corresponding to 500 mg paracetamol)
  • Special patient groups
    • Liver dysfunction and slight impairment of kidney function
      • In patients with impaired liver or kidney function or with Gilbert's syndrome, the dose must be reduced or the dose interval extended.
    • Patients with severe renal insufficiency
      • In severe renal insufficiency (creatinine clearance <10 ml / min), a dose interval of at least 8 hours must be observed.
    • Elderly patients
      • No special dose adjustment is required.
    • children
      • The use of paracetamol in children under 6 months of age or under 7 kg body weight is not recommended, as the dose strength is not suitable for this group of patients. However, suitable dosage strengths and dosage forms are available for this group of patients.

 

  • Duration of application
    • Do not use paracetamol for more than 3 days without medical or dental advice.

 

  • If you use more than you should
    • Symptoms of an overdose generally include nausea, vomiting, loss of appetite, paleness and abdominal pain within 24 hours.
    • If you use more paracetamol than recommended, call a doctor for help!

 

  • If you forget to use it
    • Do not use double the amount to make up for a forgotten application.

 

  • If you have any further questions on the use of this medicine, ask your doctor or pharmacist.

PARACETAMOL-ratiopharm suppository for babies, toddlers way

  • If possible, the preparation is inserted deep into the anus after a bowel movement. To improve the lubricity, you may need to warm the suppository in your hand or immerse it briefly in warm water.

Side PARACETAMOL-ratiopharm suppository for babies, toddlers effects

  • Like all medicines, this medicine can have side effects, although not everybody gets them.
    • Rare (may affect up to 1 in 1,000 people):
      • Slight increase in certain liver enzymes (serum transaminases).
    • Very rare (may affect up to 1 in 10,000 people):
      • Allergic reactions in the form of a simple skin rash or hives, swelling of the face, tongue and larynx (Quincke's edema) up to a shock reaction. In the event of an allergic shock reaction, call the nearest doctor available for help.
      • A narrowing of the airways (analgesic asthma) has been triggered in sensitive people.
      • Cases of severe skin reactions (drug-induced Stevens-Johnson syndrome, toxic epidermal necrolysis, acute generalized pustular rash) have been reported very rarely.
      • Changes in the blood count such as a decrease in the number of blood platelets (thrombocytopenia) or a severe decrease in certain white blood cells (agranulocytosis).
  • If you get any side effects, talk to your doctor or pharmacist. This also applies to side effects that are not specified.

PARACETAMOL-ratiopharm suppository for babies, toddlers Interactions

  • Use with other medicines
    • Tell your doctor or pharmacist if you are taking / using, have recently taken / used or may take / use any other medicines.
    • Interactions are possible with:
      • Probenecid (medicine for gout)
      • possible liver-damaging substances, e.g. B. Phenobarbital (sleeping pills), phenytoin, carbamazepine (drugs against epilepsy) and rifampicin (drugs against tuberculosis). Under certain circumstances, if used at the same time, otherwise harmless doses of paracetamol can cause liver damage. The same applies to alcohol abuse.
      • Medicines for HIV infection (zidovudine): the tendency to reduce white blood cells (neutropenia) is increased. Paracetamol should therefore only be used at the same time as zidovudine on medical advice.
      • anticoagulants (oral anticoagulants, especially warfarin). Repeated use of paracetamol for more than a week increases the bleeding tendency. In this case, long-term use of paracetamol should only be carried out under medical supervision. Occasional use of paracetamol has no effect on the bleeding tendency.
    • Effects of the application on laboratory tests
      • The determination of uric acid and blood sugar can be influenced.
    • Use with alcohol
      • Paracetamol must not be used or administered with alcohol.

PARACETAMOL-ratiopharm suppository for babies, toddlers Contraindications

  • The drug must not be used
    • if you are allergic to paracetamol or any of the other ingredients of this medicine.

pregnancy PARACETAMOL-ratiopharm suppository for babies, toddlers and breast feeding period

  • pregnancy
    • Paracetamol may be used during pregnancy. You should use the medicine in the lowest dose that relieves your pain and / or lowers your fever and for as short a time as possible. Contact your doctor if the pain and / or fever do not improve, or if you need to use the medicine more often.
  • Breastfeeding
    • Paracetamol passes into breast milk. Since no adverse consequences for the infant have become known so far, an interruption of breastfeeding will usually not be necessary.

Patient PARACETAMOL-ratiopharm suppository for babies, toddlers information

  • Warnings and Precautions
    • Talk to your doctor or pharmacist before using paracetamol:
      • if you are chronically alcoholic
      • if you suffer from impaired liver function (inflammation of the liver, Gilbert's syndrome).
      • with previously damaged kidneys.
    • In patients with reduced glutathione reserves (caused by malnutrition, pregnancy, liver disease, blood poisoning / infection, kidney disease, alcohol abuse), the use of paracetamol can increase the risk of overacidification of the blood.
    • To avoid the risk of overdose, it should be ensured that other medicinal products used at the same time do not contain paracetamol.
    • Long-term, high-dose, improper use of painkillers can lead to headaches that should not be treated with increased doses of the drug.
    • In general, the habitual use of painkillers, especially when combining several pain relievers, can lead to permanent kidney damage with the risk of kidney failure (analgesic nephropathy).
    • If you stop abruptly after prolonged, high-dose, improper use of painkillers, headaches as well as fatigue, muscle pain, nervousness and vegetative symptoms can occur. The withdrawal symptoms subside within a few days. Until then, you should refrain from using painkillers again and should not use them again without medical advice.
    • Do not use paracetamol for a long time or in higher doses without medical or dental advice.

 

  • Driving and using machines
    • Paracetamol has no or negligible influence on the ability to drive and use machines. Nevertheless, caution should always be exercised after using a pain reliever.